MathSciNet Relay Station
MathSciNet bibliographic data
MR905036 49B22 (49A29)
He, Zheng-Xu State constrained control problems governed by variational inequalities. SIAM J. Control Optim. 25 (1987), no. 5, 1119–1144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement